# SDR U5QA06030

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N706C
- Make and model: Lear 60LEAR
- Aircraft serial: 60207
- Aircraft time: 3,707 hours, 2,104 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 460250
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS PERFORMING A MAINTENANCE TEST FLIGHT AFTER A SCHEDULED ENGINE CHANGE.  THE AIRCRAFT WAS IN CLIMB WHEN DUEL BLEED AIR INDICATOR LIGHTS CAME ON.  THIS WOULD BE AN INDICATION THAT BLEED AIR DUCT HAD FAILED OR OVERHEATED.  CREW RETURNED TO BLOCK.  MAINTENANCE LATER FOUND THAT SEALS IN COUPLING WERE WORN AND LEAKED.  THESE SEALS WERE LOCATED IN AFT EQUIPMENT BAY FORWARD OF HEAT EXCHANGER.
